Advanced search
Start date

Non-associative algebraic structures and integrable evolution systems

Grant number: 14/00246-2
Support Opportunities:Research Grants - Visiting Researcher Grant - International
Duration: March 01, 2015 - May 31, 2015
Field of knowledge:Physical Sciences and Mathematics - Mathematics - Algebra
Principal Investigator:Ivan Chestakov
Grantee:Ivan Chestakov
Visiting researcher: Vladimir Sokolov
Visiting researcher institution: Russian Academy of Sciences (RAS), Russia
Host Institution: Instituto de Matemática e Estatística (IME). Universidade de São Paulo (USP). São Paulo , SP, Brazil
Associated research grant:10/50347-9 - Algebras, representations e applications, AP.TEM


The project is devoted to relations of the integrability and the theory of non-associative algebraic structures. One of the goals of the project is to systematically investigate integrable systems of the formu_t=u_xxx+f(u,u_x)+g(u,u,u_x),where f and g are binary and ternary algebraic operations. (AU)

Articles published in Agência FAPESP Newsletter about the research grant:
Articles published in other media outlets (0 total):
More itemsLess items

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
MESHKOV, A. G.; SOKOLOV, V. V.. Integrable Hamiltonian Equations of Fifth Order with Hamiltonian Operator D-x. RUSSIAN JOURNAL OF MATHEMATICAL PHYSICS, v. 22, n. 2, p. 201-214, . (14/00246-2)

Please report errors in scientific publications list by writing to: